| Model Number |
H7493892815200 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in a severely tortuous and severely calcified left anterior descending artery.A 2.00mm x 15mm maverick? balloon catheter was advanced for dilation.However, during the procedure, the balloon burst.The device was successfully removed from the patient's body, and the procedure was completed with a different device.There were no patient complications reported, and the patient was in good condition.
Event or Problem Description
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the 2.00mm x 15mm fg maverick 2 mr balloon catheter was returned for analysis.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion identified a shaft kink 7.6cm proximal to the port exchange and no issues were identified along the entire hypotube shaft.A detailed microscopic examination of the balloon material identified a 6mm longitudinal tear just distal to the proximal markerband and the distal tip was slightly crushed.A leakage test was performed.The device was attached to an encore inflation unit however an inflation attempt was not performed due to the detected longitudinal tear in the balloon material.No other device issues were identified during returned product analysis.Device history record review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review table.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: this product investigation is assigned the most probable cause classification of adverse event related to patient condition.This code was selected as the most probable complaint cause based on the information available.Analysis of the returned device confirmed the allegation with a longitudinal balloon tear being noted and identified damage to the distal tip alongside a shaft kink.Based on the available information it is likely that both the balloon tear and tip damage were due to interaction between this device and the anatomy present in the vessel being treated (85% stenosis, severe calcification and severe tortuosity).